# SDR DALA2025120908968

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N363NB
- Make and model: Airbus A319-114
- Aircraft serial: 1990
- Aircraft time: 51,959 hours, 27,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 16D FLOOR LIGHTING DETACHED FROM SEAT.   RE-ATTACHED TRIM PER A319 AMM 33-52. A/C OK FOR SVC. (7935918).
